# SDR ASAA2019041228982

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 32,638 hours, 9,436 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78472000, FOUND #2 ENG FWD SPINNER CONE PAINT EROSION OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FRONT SPINNER CONE IAW B737-800 AMM 72-21-01.
